Volume 18, issue 5 (2018)

Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The geometry of the knot concordance space
2509

Tim D Cochran and Shelly Harvey

The factorization theory of Thom spectra and twisted nonabelian Poincaré duality
2541

Inbar Klang

A May-type spectral sequence for higher topological Hochschild homology
2593

Gabe Angelini-Knoll and Andrew Salch

Wild translation surfaces and infinite genus
2661

Anja Randecker

Modulo $2$ counting of Klein-bottle leaves in smooth taut foliations
2701

Boyu Zhang

Self-dual binary codes from small covers and simple polytopes
2729

Bo Chen, Zhi Lü and Li Yu

Homological stability for diffeomorphism groups of high-dimensional handlebodies
2769

Nathan Perlmutter

Framed cobordism and flow category moves
2821

Andrew Lobb, Patrick Orson and Dirk Schütz

The space of short ropes and the classifying space of the space of long knots
2859

Syunji Moriya and Keiichi Sakai

The action of matrix groups on aspherical manifolds
2875

Shengkui Ye

Kakimizu complexes of Seifert fibered spaces
2897

Jennifer Schultens

Encoding equivariant commutativity via operads
2919

Javier J Gutiérrez and David White

On the commutative algebra of categories
2963

John D Berman

The profinite completions of knot groups determine the Alexander polynomials
3013

Jun Ueki

The fundamental group of locally standard $T$–manifolds
3031

Haozhi Zeng

A refinement of Betti numbers and homology in the presence of a continuous function, II: The case of an angle-valued map
3037

Dan Burghelea

Ends of Schreier graphs of hyperbolic groups
3089

Audrey Vonseel

A note on knot concordance
3119

Eylem Zeliha Yildiz

Correction to the article Gorenstein duality for real spectra
3129

John P C Greenlees and Lennart Meier

Publication of this issue is now complete.